# SDR WX0A2025092232572

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 69,091 hours, 28,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L2 AND R2 LOWER WALL MOUNTED EXIT MARKING SIGN INOP, REF TSM 33-51-00-810-814-A, PERFORMED AN OPERATIONAL TEST OF CABIN EMERGENCY  LIGHTS AND SIGNS IAW MM 33-51-00-710-009-A. BOTH LOWER DOORS L2 AND R2 WALL MOUNTED EXIT SIGNS DID NOT COME ON. DUE TO BOT NOT ILLUMINATING TSM RECOMMENDS REPLACEMENT OF POWER SUPPLY UNIT 110WL3. ORIGNINAL PROBLEM REMAINS FUTHER T/S REQUIRED.
